Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
reckoning_mike

tanned skin - is this a problem?

i know that bp increases the skin's sensitivity to the sun. have you been going out lately? if bp is working for you and you wish to continue using it, i suggest the use of a good sunscreen.

Share this post


Link to post
Share on other sites

I doubt very much you're 'tanned' by the sun, and I doubt it's increased your skins sensetivity to the sun too much at all.

You're using BP, which for the first few weeks will cause a slight irritation, redness, itchy, flakey, etc.

When I first start the regimen, I get a slight sunkist look, but that wears away after a few days, it's just a slight redness.

Don't worry :)

Share this post


Link to post
Share on other sites

i have been on the regime for 2 weeks now. at the start my skin was red, but now appears tanned, which is not great as the skin on my neck is still very white! Am hoping it will go away if I continue with the regime, but if any one has any comments on things that worked for them or what I can expect, I would be v v grateful.

Share this post


Link to post
Share on other sites

i'm on month 2 almost 3, and ppl still think i go tanning, which i don't. i stopped tanning right when i started the regimen, and my face is nowhere near as white as i naturally am. i thought i'd be back to my normal whiteness by now but i still look pretty tan

Share this post


Link to post
Share on other sites

Hi all,

This thread mirrors my concerns. I have pale, sensitive skin, that goes red easily. I don't really tan (as in very brown) on my face, but i do go a little darker and look nicer after being in the sun.

After reading this im wondering if BP will darken/lighten my skin.

My question is, will BP lighten my skin at all? My skin becomming much paler would perhaps be worse than many pimples, as i have dark hair. I dont mind if it makes it somewhat darker, hell im far too pale already....

thanks everyone in advance

Share this post


Link to post
Share on other sites

some who use bp say that it lightens their skin. others, however, say that it darkens the skin (as was in my case). it all depends i guess.

Share this post


Link to post
Share on other sites
Guest Grow_To_Overthrow

Dry, dying skin appears brown.

Share this post


Link to post
Share on other sites
Guest Grow_To_Overthrow

I'm not saying your whole face is dying, just a layer or two. I've had a few treatments that shed layers of skin and have noticed that the skin is dark upon shedding. The Benzoyl Peroxide may be drying out the skin, therefore causing it to shed. But in the meantime, the skin will appear tanned. Try using a chemical exfoliant and see if the skin appears alot lighter afterwards.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×